Open Access
Volume 25, 2021
Page(s) 258 - 285
Published online 04 June 2021
  1. F. Baccelli, D.R. Mcdonald and J. Reynier, A mean-field model for multiple TCP connections through a buffer implementing red. TREC (2002). [Google Scholar]
  2. H.T. Banks, K.L. Sutton, W. Clayton Thompson, G. Bocharov, D. Roose, T. Schenkel and A. Meyerhans, Estimation of cell proliferation dynamics using CFSE data. Bull. Math. Biol. 73 (2011) 116–150. [Google Scholar]
  3. V. Bansaye, B. Cloez and P. Gabriel, Ergodic behavior of non-conservative semigroups via generalized Doeblin’s conditions. Acta Appl. Math. 166 (2020) 29–72. [Google Scholar]
  4. V. Bansaye, B. Cloez, P. Gabriel and A. Marguet, A non-conservative Harris’ ergodic theorem. Preprint arXiv:1903.03946 (2019). [Google Scholar]
  5. J.-B. Bardet, A. Christen, A. Guillin, F. Malrieu and P.-A. Zitt, Total variation estimates for the TCP process. Electr. J. Probab. 18 (2013) 21. [Google Scholar]
  6. G.I. Bell and E.C. Anderson, Cell growth and division: I. A mathematical model with applications to cell volume distributions in mammalian suspension cultures. Biophys. J. 7 (1967) 329–351. [Google Scholar]
  7. E. Bernard and P. Gabriel, Asymptotic behavior of the growth-fragmentation equation with bounded fragmentation rate. J. Funct. Anal. 272 (2017) 3455–3485. [Google Scholar]
  8. J. Bertoin, On a Feynman-Kac approach to growth-fragmentation semigroups and their asymptotic behaviors. J. Functional Anal. (2019). [Google Scholar]
  9. J. Bertoin and A.R. Watson, Probabilistic aspects of critical growth-fragmentation equations. Adv. Appl. Probab. 48 (2016) 37–61. [Google Scholar]
  10. J. Bertoin and A.R. Watson, A probabilistic approach to spectral analysis of growth-fragmentation equations. J. Funct. Anal. 274 (2018) 2163–2204. [Google Scholar]
  11. F. Bouguet, A probabilistic look at conservative growth-fragmentation equations, in Séminaire de Probabilités XLIX. Vol. 2215 of Lecture Notes in Math. Springer, Cham (2018) 57–74. [Google Scholar]
  12. M.a.J. Cáceres, J.A. Cañizo and S. Mischler, Rate of convergence to an asymptotic profile for the self-similar fragmentation and growth-fragmentation equations. J. Math. Pures Appl. 96 (2011) 334–362. [Google Scholar]
  13. J.A. Cañizo, P. Gabriel and H. Yoldaş, Spectral gap for the growth-fragmentation equation via Harris’s theorem. Preprint arXiv:2004.08343 (2020). [Google Scholar]
  14. V. Calvez, N. Lenuzza, D. Oelz, J.-P. Deslys, P. Laurent, F. Mouthon and B. Perthame, Size distribution dependence of prion aggregates infectivity. Math. Biosci. 217 (2009) 88–99. [Google Scholar]
  15. B. Cavalli, On a family of critical growth-fragmentation semigroups and refracted Lévy processes. Acta Applicandae Mathematicae (2019). [Google Scholar]
  16. D. Chafaï, F. Malrieu and K. Paroux, On the long time behavior of the TCP window size process. Stochastic Process. Appl. 120 (2010) 1518–1534. [Google Scholar]
  17. N. Champagnat and D. Villemonais, Exponential convergence to quasi-stationary distribution and Q-process. Probab. Theory Related Fields 164 (2016) 243–283. [Google Scholar]
  18. N. Champagnat and D. Villemonais, General criteria for the study of quasi-stationarity. Working paper orpreprint (2017). [Google Scholar]
  19. B. Cloez, Limit theorems for some branching measure-valued processes. Adv. Appl. Probab. 49 (2017) 549–580. [CrossRef] [Google Scholar]
  20. M.H.A. Davis, Piecewise-deterministic Markov processes: a general class of nondiffusion stochastic models. J. Roy. Statist. Soc. Ser. B 46 (1984) 353–388. [MathSciNet] [Google Scholar]
  21. K. Deimling, Nonlinear functional analysis. Springer-Verlag, Berlin (1985). [Google Scholar]
  22. M. Doumic and M. Escobedo, Time asymptotics for a critical case in fragmentation and growth-fragmentation equations. Kinet. Relat. Models 9 (2016) 251–297. [Google Scholar]
  23. M. Doumic, M. Hoffmann, N. Krell and L. Robert, Statistical estimation of a growth-fragmentation model observed on a genealogical tree. Bernoulli 21 (2015) 1760–1799. [CrossRef] [MathSciNet] [Google Scholar]
  24. M. Doumic Jauffret and P. Gabriel, Eigenelements of a general aggregation-fragmentation model. Math. Models Methods Appl. Sci. 20 (2010) 757–783. [Google Scholar]
  25. M. Hairer, Convergence of Markov processes. Online lecturenotes (2016). [Google Scholar]
  26. N. Ikeda, M. Nagasawa and S. Watanabe, A construction of Markov processes by piecing out. Proc. Jpn. Acad. 42 (1966) 370–375. [Google Scholar]
  27. O. Kallenberg, Foundations of modern probability, Probability and its Applications (New York). Springer-Verlag, New York, second ed. (2002). [Google Scholar]
  28. P. Khashayar, B. Perthame and D. Salort, Adaptation and fatigue model for neuron networks and large time asymptotics in a nonlinear fragmentation equation. J. Math. Neurosci. (2014). [Google Scholar]
  29. I. Kontoyiannis and S.P. Meyn, Spectral theory and limit theorems for geometrically ergodic Markov processes. Ann. Appl. Probab. 13 (2003) 304–362. [CrossRef] [MathSciNet] [Google Scholar]
  30. I. Kontoyiannis and S.P. Meyn, Large deviations asymptotics and the spectral theory of multiplicatively regular Markov processes. Electr. J. Probab. 10 (2005) 61–123. [CrossRef] [MathSciNet] [Google Scholar]
  31. P. Laurençot and B. Perthame, Exponential decay for the growth-fragmentation/cell-division equation. Commun. Math. Sci. 7 (2009) 503–510. [Google Scholar]
  32. A. Marguet, A law of large numbers for branching Markov processes by the ergodicity of ancestral lineages. ESAIM: PS 23 (2019) 638–661. [EDP Sciences] [Google Scholar]
  33. A. Marguet, Uniform sampling in a structured branching population. Bernoulli 25 (2019) 2649–2695. [Google Scholar]
  34. J.A. Metz and O. Diekmann, eds., The dynamics of physiologically structured populations. Vol. 68 of Lecture Notes in Biomathematics. Papers from the colloquium held in Amsterdam, 1983. Springer-Verlag, Berlin (1986). [Google Scholar]
  35. S. Meyn and R.L. Tweedie, Markov chains and stochastic stability. With a prologue by Peter W. Glynn. Cambridge University Press, Cambridge, second ed. (2009). [Google Scholar]
  36. P. Michel, Existence of a solution to the cell division eigenproblem. Math. Models Methods Appl. Sci. 16 (2006) 1125–1153. [Google Scholar]
  37. P. Michel, S. Mischler and B. Perthame, General relative entropy inequality: an illustration on growth models. J. Math. Pures Appl. 84 (2005) 1235–1260. [CrossRef] [MathSciNet] [Google Scholar]
  38. S. Mischler and J. Scher, Spectral analysis of semigroups and growth-fragmentation equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 33 (2016) 849–898. [Google Scholar]
  39. K. Pakdaman, B. Perthame and D. Salort, Relaxation and self-sustained oscillations in the time elapsed neuron network model. SIAM J. Appl. Math. 73 (2013) 1260–1279. [CrossRef] [Google Scholar]
  40. B. Perthame, Transport equations in biology. Frontiers in Mathematics, Birkhäuser Verlag, Basel (2007). [Google Scholar]
  41. B. Perthame and L. Ryzhik, Exponential decay for the fragmentation or cell-division equation. J. Differ. Equ. 210 (2005) 155–177. [Google Scholar]
  42. P.E. Protter, Stochastic integration and differential equations. Vol. 21 of Stochastic Modelling and Applied Probability. Second edition. Version 2.1, Corrected third printing. Springer-Verlag, Berlin (2005). [Google Scholar]
  43. E.J. Stewart, R. Madden, G. Paul and T. François, Aging and death in an organism that reproduces by morphologically symmetric division. PLoS Biol. 3 (2005). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.